# SDR AALA201608019009

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 48,545 hours, 22,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6037
- Condition: Unsecure
- Location: L1 Door
- Part time: 33,634 hours, 15,260 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, 1L DOOR SLIDE DROPPED OUT INTO JETWAY AND BECAME UNPACKED.  REPLACED L1 DOOR SLIDE IAW TASK CARD 26L000025011.
